SCIENCE CHINA Information Sciences, Volume 64 , Issue 5 : 152202(2021) https://doi.org/10.1007/s11432-019-2897-9

Stability for discrete-time uncertain systems with infinite Markov jump and time-delay

More info
  • ReceivedNov 25, 2019
  • AcceptedFeb 29, 2020
  • PublishedMar 15, 2021



This work was supported by National Natural Science Foundation of China (Grant Nos. 61673013, 61733008, 61573156), Natural Science Foundation of Shandong Province (Grant No. ZR2016JL022), and Key Research and Development Plan of Shandong Province (Grant No. 2019GGX101052).


[1] Lin C, Chen B, Shi P. Necessary and sufficient conditions of observer-based stabilization for a class of fractional-order descriptor systems. Syst Control Lett, 2018, 112: 31-35 CrossRef Google Scholar

[2] Zhu Q, Song B. Exponential stability of impulsive nonlinear stochastic differential equations with mixed delays. NOnlinear Anal-Real World Appl, 2011, 12: 2851-2860 CrossRef Google Scholar

[3] Li W, Liu X, Zhang S. Further results on adaptive state-feedback stabilization for stochastic high-order nonlinear systems. Automatica, 2012, 48: 1667-1675 CrossRef Google Scholar

[4] Zhang W, Zhao Y, Sheng L. Some remarks on stability of stochastic singular systems with state-dependent noise. Automatica, 2015, 51: 273-277 CrossRef Google Scholar

[5] Xie X J, Duan N, Zhao C R. A Combined Homogeneous Domination and Sign Function Approach to Output-Feedback Stabilization of Stochastic High-Order Nonlinear Systems. IEEE Trans Automat Contr, 2014, 59: 1303-1309 CrossRef Google Scholar

[6] Deng F, Luo Q, Mao X. Stochastic stabilization of hybrid differential equations. Automatica, 2012, 48: 2321-2328 CrossRef Google Scholar

[7] Lin Z, Liu J, Zhang W. Stabilization of interconnected nonlinear stochastic Markovian jump systems via dissipativity approach. Automatica, 2011, 47: 2796-2800 CrossRef Google Scholar

[8] Yan H, Tian Y, Li H. Input-output finite-time mean square stabilization of nonlinear semi-Markovian jump systems. Automatica, 2019, 104: 82-89 CrossRef Google Scholar

[9] Wu Z, Su H, Chu J. Output feedback stabilization for discrete singular systems with random abrupt changes. Int J Robust NOnlinear Control, 2010, 20: 1945-1957 CrossRef Google Scholar

[10] Dragan V, Morozan T, Stoica A M. Mathematical Methods in Robust Control of Linear Stochastic Systems. 2nd ed. Berlin: Springer, 2013. Google Scholar

[11] Sowmiya C, Raja R, Zhu Q. Further mean-square asymptotic stability of impulsive discrete-time stochastic BAM neural networks with Markovian jumping and multiple time-varying delays. J Franklin Institute, 2019, 356: 561-591 CrossRef Google Scholar

[12] Rajchakit G, Saravanakumar R. Exponential stability of semi-Markovian jump generalized neural networks with interval time-varying delays. Neural Comput Applic, 2018, 29: 483-492 CrossRef Google Scholar

[13] Maharajan C, Raja R, Cao J. Global exponential stability of Markovian jumping stochastic impulsive uncertain BAM neural networks with leakage, mixed time delays, and α-inverse H?lder activation functions. Adv Differ Equ, 2018, 2018(1): 113 CrossRef Google Scholar

[14] Niamsup P, Rajchakit G. New Results on Robust Stability and Stabilization of Linear Discrete-Time Stochastic Systems with Convex Polytopic Uncertainties. J Appl Math, 2013, 2013(1): 1-10 CrossRef Google Scholar

[15] Rajchakit G. Switching design for the robust stability of nonlinear uncertain stochastic switched discrete-time systems with interval time-varying delay. J Comput Anal Appl, 2014, 16: 10--19. Google Scholar

[16] Morozan T, Dragan V. Stochastic Anal Appl, 2014, 32: 776-801 CrossRef Google Scholar

[17] Hou T, Ma H. Exponential Stability for Discrete-Time Infinite Markov Jump Systems. IEEE Trans Automat Contr, 2016, 61: 4241-4246 CrossRef Google Scholar

[18] Song R, Zhu Q. Stability of linear stochastic delay differential equations with infinite Markovian switchings. Int J Robust NOnlinear Control, 2018, 28: 825-837 CrossRef Google Scholar

[19] Hou T, Liu Y, Deng F. NOnlinear Anal-Hybrid Syst, 2019, 34: 108-120 CrossRef Google Scholar

[20] Xu S, Lam J, Zou Y. New results on delay-dependent robust H control for systems with time-varying delays. Automatica, 2006, 42: 343-348 CrossRef Google Scholar

[21] Xue L, Zhang W, Lin Y. Global output tracking control for high-order stochastic nonlinear systems with SISS inverse dynamics and time-varying delays. J Franklin Institute, 2016, 353: 3249-3270 CrossRef Google Scholar

[22] Tian L, Ji Z, Hou T. Bipartite Consensus on Coopetition Networks With Time-Varying Delays. IEEE Access, 2018, 6: 10169-10178 CrossRef Google Scholar

[23] Ni Y H, Cedric Yiu K F, Zhang H. Delayed Optimal Control of Stochastic LQ Problem. SIAM J Control Optim, 2017, 55: 3370-3407 CrossRef Google Scholar

[24] Chen Y, Liu Q, Lu R. Finite-time control of switched stochastic delayed systems. Neurocomputing, 2016, 191: 374-379 CrossRef Google Scholar

[25] Song X, Park J H, Yan X. Linear Estimation for Measurement-Delay Systems With Periodic Coefficients and Multiplicative Noise. IEEE Trans Automat Contr, 2017, 62: 4124-4130 CrossRef Google Scholar

[26] Xie X J, Jiang M M. Output feedback stabilization of stochastic feedforward nonlinear time-delay systems with unknown output function. Int J Robust NOnlinear Control, 2018, 28: 266-280 CrossRef Google Scholar

[27] Xing S, Deng F, Zheng W. Stability criteria for stochastic singular systems with time-varying delays and uncertain parameters. Sci China Inf Sci, 2018, 61: 119205 CrossRef Google Scholar

[28] Sowmiya C, Raja R, Cao J. Enhanced robust finite-time passivity for Markovian jumping discrete-time BAM neural networks with leakage delay. Adv Differ Equ, 2017, 2017(1): 318 CrossRef Google Scholar

[29] Zidong Wang , Hong Qiao , Burnham K J. On stabilization of bilinear uncertain time-delay stochastic systems with Markovian jumping parameters. IEEE Trans Automat Contr, 2002, 47: 640-646 CrossRef Google Scholar

[30] Wu Z G, Park J H, Su H. Stochastic stability analysis for discrete-time singular Markov jump systems with time-varying delay and piecewise-constant transition probabilities. J Franklin Institute, 2012, 349: 2889-2902 CrossRef Google Scholar

[31] Pandiselvi S, Raja R, Zhu Q. A state estimation H issue for discrete-time stochastic impulsive genetic regulatory networks in the presence of leakage, multiple delays and Markovian jumping parameters. J Franklin Institute, 2018, 355: 2735-2761 CrossRef Google Scholar

[32] Boyd S, Ghaoui L, Feron E, et al. Linear Matrix Inequalities in System and Control Theory. Philadelphia: SIAM, 1994. Google Scholar


Contact and support